CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Publications        
 
Volume 57 Number 3 (Sep 2014)

Looking for a printed back issue?
Page  
Contents
449   ZL-amenability Constants of Finite Groups with Two Character Degrees
Alaghmandan, Mahmood; Choi, Yemon; Samei, Ebrahim
463   Constructive Proof of Carpenter's Theorem
Bownik, Marcin; Jasper, John
477   On Set Theoretically and Cohomologically Complete Intersection Ideals
Eghbali, Majid
485   Fourier Coefficients of Vector-valued Modular Forms of Dimension $2$
Franc, Cameron; Mason, Geoffrey
495   Jeśmanowicz' Conjecture with Congruence Relations. II
Fujita, Yasutsugu; Miyazaki, Takafumi
506   On Braided and Ribbon Unitary Fusion Categories
Galindo, César
511   Simplicity of Partial Skew Group Rings of Abelian Groups
Gonçalves, Daniel
520   Maximizing the Index of Trees with Given Domination Number
Guo, Guangquan; Wang, Guoping
526   On $3$-manifolds with Torus or Klein Bottle Category Two
Heil, Wolfgang; Wang, Dongxu
538   Infinite Families of $A_4$-Sextic Polynomials
Ide, Joshua; Jones, Lenny
546   Compact Operators in Regular LCQ Groups
Kalantar, Mehrdad
551   Asymptotic Improvements of Lower Bounds for the Least Common Multiples of Arithmetic Progressions
Kane, Daniel M.; Kominers, Scott Duke
562   Note on the Grothendieck Group of Subspaces of Rational Functions and Shokurov's Cartier b-divisors
Kaveh, Kiumars; Khovanskii, A. G.
573   Some Results on the Domination Number of a Zero-divisor Graph
Kiani, Sima; Maimani, Hamid Reza; Nikandish, Reza
579   On the Hereditary Paracompactness of Locally Compact, Hereditarily Normal Spaces
Larson, Paul; Tall, Franklin D.
585   Short Probabilistic Proof of the Brascamp-Lieb and Barthe Theorems
Lehec, Joseph
598   Interpolation of Morrey Spaces on Metric Measure Spaces
Lu, Yufeng; Yang, Dachun; Yuan, Wen
609   Jacobson Radicals of Skew Polynomial Rings of Derivation Type
Nasr-Isfahani, Alireza
614   A Note on the Weierstrass Preparation Theorem in Quasianalytic Local Rings
Parusiński, Adam; Rolin, Jean-Philippe
621   Combinatorially Factorizable Cryptic Inverse Semigroups
Petrich, Mario
631   Indicators, Chains, Antichains, Ramsey Property
Sokić, Miodrag
640   Equilateral Sets and a Schütte Theorem for the $4$-norm
Swanepoel, Konrad J.
648   On the ${\mathcal F}{\Phi}$-Hypercentre of Finite Groups
Tang, Juping; Miao, Long
658   Admissibility of Local Systems for some Classes of Line Arrangements
Thang, Nguyen Tat

© Canadian Mathematical Society, 2014 : https://cms.math.ca/